Journal Papers
1 - M. Mahdavi-Hezavehi and R. Jahani-Nezhad, Value function on simple Artinian rings, Results in Mathematics, Vol. 33, no. 3-4 (1998) 328-337.
2 - R. Jahani-Nezhad and M. H. Naderi, On prime and semiprime submodules of multiplication modules, International Mathematical Forum, Vol. 4, no. 26 (2009) 1257-1266.
3 - R. Jahani-Nezhad and M. H. Naderi, Weak primary submodules of multiplication modules and intersection theorem, International Journal of Contemprary Mathematical Sciences, Vol. 4, no. 33 (2009) 1646-1652.
4 - R. Jahani-Nezhad, A note on tensor product of valued division rings, International Electronic Journal of Algebra, Vol. 7 (2010) 161-166.
http://www.ieja.net/files/papers/volume-7/Volume-6--2009/15-V7-2010.pdf
5 - R. Jahani-Nezhad, The dual of a strongly prime ideal, Iranian Journal of Mathematical Sciences and Informatics, Vol. 5, no. 1 (2010) 19-26.
http://ijmsi.ir/article-1-107-en.pdf
6 - R. Jahani-Nezhad, A note on the dual of an ideal, International Mathematical Forum, Vol. 5, no. 35 (2010) 1725-1728.
7 - R. Jahani-Nezhad, On square root closed domains and duality, International Journal of Algebra, Vol.5, no. 8 (2011) 369-374.
8 - R. Jahani-Nezhad, A note on divided ideals, Pure Mathematics and Applications, Vol. 22, no. 1 (2011) 61-64.
http://puma.dimai.unifi.it/22_1/3-jahani-nezhad.pdf
9 - R. Jahani-Nezhad and M. H. Naderi, Classical quasi-primary submodules, Bulletin of the Iranian Mathematical Society, Vol.37, no. 4 (2011) 51-71.
10 - R. Jahani-Nezhad, Energy and Wiener index of zero - divisor graphs, Iranian Journal of Mathematical Chemistry, Vol. 2, no. 1 (2011) 45-51.
http://ijmc.kashanu.ac.ir/article_5166_d13709db3d3b7a37193dd283d8f6696f.pdf
11 - R. Jahani-Nezhad, Quasi-primary decomposition in modules over Prufer domain, Journal Algebraic Systems, Vol. 2 (2013) 149-160.
12 - M. Afkhami, M. R. Ahmadi, R. Jahani-Nezhad and K. Khashyarmanesh, Cayley graphs of ideals in a commutative ring, Bulletin Malaysian Mathematical Science Society, Vol.37 (2014) 833-843.
http://www.kurims.kyoto-u.ac.jp/EMIS/journals/BMMSS/pdf/acceptedpapers/2012-03-036-R2.pdf
13 - R. Jahani-Nezhad and F. Khoshayand, Pseudo-almost valuation rings, Bulletin of the Iranian Mathematical Society, Vol. 41, no. 4 (2015) 815-824.
http://bims.iranjournals.ir/article_654_a5e9dd462d0512edbad4802752811004.pdf
14 - R. Jahani-Nezhad and F. Khoshayand, Pseudo-valuation modules, Vietnam Journal of Mathematics, Vol. 43 (2015)
15 - R. Jahani-Nezhad and F. Khoshayand, Almost valuation rings, Bulletin of the Iranian Mathematical Society, Vol. 43, no. 3 (2017) 807-816.
16 - R. Jahani-Nezhad, Unit and unitary Cayley graphs for the ring of Gaussian integers modulo n, Quasigroups and Related Systems, Vol. 25 (2017) 189-200.
http://www.math.md/files/qrs/v25-n2/v25-n1-(pp189-200).pdf
17 - M. H. Naderi and R. Jahani-Nezhad, On primary and classical primary submodules, Southeast Asian Bulletin of Mathematics, Vol. 42, no. 3 (2018) 401-410.
http://www.seams-bull-math.ynu.edu.cn/downloadfile.jsp?filemenu=_201806&filename=42(6)list.pdf